The weak Stratonovich integral with respect to fractional Brownian motion with Hurst parameter 1/6

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (70), pp.2117-2162
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00707231
Contributeur : Serena Benassù <>
Soumis le : mardi 12 juin 2012 - 11:36:51
Dernière modification le : jeudi 27 avril 2017 - 09:47:03

Identifiants

  • HAL Id : hal-00707231, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

I. Nourdin, A. Réveillac, J. Swanson. The weak Stratonovich integral with respect to fractional Brownian motion with Hurst parameter 1/6. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2010, 15 (70), pp.2117-2162. 〈hal-00707231〉

Partager

Métriques

Consultations de la notice

43